Have you been taking medications in order to treat and control your panic attacks? Or probably you're planning to discontinue your current medications? People who are taking antidepressants then abruptly decide to change the pattern and mode of their treatment will most likely experience SSRI Discontinuation syndrome. You will know you're having troubles with the medication withdrawal when you often experience dizziness, nausea, or tremors. Though you cannot completely avoid this SSRI syndrome, you can lessen its effects by gradually stopping and not the automatic or abrupt one. Also, it is always good to consult your physician as to what necessary steps should be taken so you won't have to suffer severe withdrawal effects. Exploring your options before taking antidepressants is also advisable so you won't have to face years of another suffering and adjustment after treatment switch or withdrawal.